Abstract

We prove that a Bers slice is never algebraic, meaning that its Zariski closure in the character variety has strictly larger dimension. A corollary is that skinning maps are never constant. The proof uses grafting and the theory of complex projective structures.

pdf

Additional Information

ISSN
1080-6377
Print ISSN
0002-9327
Pages
pp. 1419-1429
Launched on MUSE
2009-10-02
Open Access
N
Back To Top

This website uses cookies to ensure you get the best experience on our website. Without cookies your experience may not be seamless.